Pick-Up Date (MM/DD/YYYY)
    Pick Up Date
    Time

    Find a store

    Close
    ×
    Change Store Notice
    Changing your store will remove Rx items from your cart.
    Your Store: Select a store
    Shop by category

    Rite Aid Severe Flu & Cold Relief Caplets - 24 ct

    SKU
    8020247
    Rite Aid Exclusive
    Prices Vary by Store
    FSA/HSA eligible

    Buy 1 Get 1 at 50% off Shop Eligible Items

    Not Available For Sale Online
    Visit our Pharmacy Counter for Purchase

    Available for purchase in-store only

    Max Qty 10
    -
    +
    Icon
    No Artificial Ingredients

    Warning Show Details

    Roll over or click image to zoom in
    From the Manufacturer
    PRODUCT DETAILS

    Item No. 8020247


    Formulated to relieve multiple symptoms in one caplet, this cold, flu, and sinus medicine for adults should be your first pick at the sign of sickness! Rite Aid Severe Cold and Flu medicine for adults contains acetaminophen, dextromethorphan HBr, guaifenesin, and phenylephrine HCl for pain relief, temporary fever reduction, sore throat relief, cough suppression, mucus relief, and relief of nasal congestion. Rite Aid Severe Cold and Flu cough medicine for adults helps relieve your most severe cold and flu symptoms with a cool blast of flavor. This cold medicine for adults comes in a pack of 24 cool blast flavor caplets.

    • MULTI-SYMPTOM RELIEF: You'll feel relief from headache, fever, sore throat, nasal congestion, cough, mucus, and chest congestion with Rite Aid. Compare Rite Aid Pharmacy's Severe Cold & Flu caplets to the active ingredients in Tylenol Cold + Flu Severe.
    • FOR YOUR SEVERE SYMPTOMS: With Rite Aid Severe Cold & Flu sinus medicine for adults, you'll get a pain reliever/fever reducer, cough suppressant to calm your cough, expectorant to power through mucus, and nasal decongestants for adults for congestion.
    • FEVER & PAIN RELIEVER: 325mg of Acetaminophen in each caplet temporarily relieves common cold symptoms like minor aches and pains, headache, sore throat and fever. While our cough suppressant and nasal decongestant clear your cough and congestion.
    • COOL BLAST: You'll know it's working when you feel the cool blast flavor. Rite Aid's Severe Cold & Flu has Acetaminophen 325mg; cough suppressant, Dextromethorphan HBr 10mg; expectorant, Guaifenesin 200mg; and nasal decongestant, Phenylephrine HCI 5mg.
    • TRUSTED BRAND SINCE 1962: We hope you continue to choose us first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
    • This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
    MORE INFORMATION
    More Information
    Product Name Rite Aid Severe Flu & Cold Relief Caplets - 24 ct
    Sub Brand Rite Aid Pharmacy
    Package Count 24
    Container Type box
    Form Caplet
    Strength (Medicine) 325
    Dosage 2
    Flavor Other
    Disclaimer

    This product is not manufactured or distributed by Johnson & Johnson Corporation, owner of the registered trademark Tylenol COLD + FLU SEVERE.

    Country of Manufacture United States
    Best For Aches & Pains, Fever
    Prop 65 No
    HIGHLIGHTS
    Icon
    No Artificial Ingredients
    The exclusion of certain chemicals or ingredients of concern.
    HOW TO USE

    DO NOT TAKE MORE THAN DIRECTED. Adults and children 12 years and over Take two caplets every four hours, swallow whole. Do not crush, chew, or dissolve. Do not take more than 10 caplets in twenty-four hours. Children under 12 years Ask a doctor.

    INGREDIENTS

    Active Ingredients(In each caplet)Acetaminophen 325 mgDextromethorphan HBr 10 mgGuaifenesin 200 mgPhenylephrine HCI 5 mgInactive Ingredients: Corn starch, crospovidone, D&C yellow #10 aluminum lake, flavor, magnesium stearate, maltodextrin, microcrystalline cellulose, polyethylene glycol, polyvinyl alcohol, povidone, silicon dioxide, sodium starch glycolate, stearic acid, sucralose, talc, titanium dioxide

    SAFETY

    LIVER WARNING: This product contains acetaminophen. Severe liver damage my occur if you take more than four thousand mg of acetaminophen in twenty-four hours with any other drugs containing acetaminophen or 3 or more alcoholic drinks every day while using this product. ALLERGY ALERT: Acetaminophen may cause severe skin reactions. Symptoms may include skin reddening, blisters, or rash. If a skin reaction occurs, stop use and seek medical help right away. SORE THROAT WARNING: If sore throat is severe, persists for more than 2 days, or is accompanied with or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly.

    DIMENSIONS
    Dimensions
    Depth 0.8
    Width 3.2
    Height 3.5
    REVIEWS